# SDR UALA2012041902342

- Difficulty date: April 18, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 59,609 hours, 22,532 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT STRINGER 41R, BETWEEN FR 30 + 31, PREVIOUS REPAIR IS CORRODED.  REMOVED DAMAGED SECTION OF STR 41R, BETWEEN FR 30 AND 32.  INSTALLED NEW SECTION STR AND SPLICES.  THIS RPR REQUIRES REINSP  60,000 CYC AFTER EMBODIMENT.  CURRENT PTC 22532.  REINSP REF SRI TABLE 203. 60,000 CYC AFTER EMBODIMENT OF RPR.  ACCOMPLISH RII INSPECTION OF AMIS ITEM 6092218 :REINSP REF SRI 53-21-13 TABLE 203. 60,000 CYC AFTER EMBODIMENT OF RPR.
